Publications from WU Math Dept., May 2017

  • D’Angelo JP, Huo ZH, Xiao M. 2017. Proper holomorphic maps from the unit disk to some unit ball. Proc. Amer. Math. Soc. 145:2649-2660.
  • Gorkin P, Wick BD. 2016. Thin Interpolating Sequences. Contemporary Mathematics 679:129-145.
  • Kallogjeri D, Piccirillo JF, Spitznagel E Jr, Hale S, Nicklaus JE, Hardin FM, Shimony JS, Coalson RS, Schlaggar BL. 2017. Cognitive Training for Adults With Bothersome Tinnitus: A Randomized Clinical Trial. JAMA Otolaryngol Head Neck Surg 143(5):443-451. PubMed abstract & fulltext for subscribers.
  • Krantz SG. 2017.Real analysis and foundations. Fourth edition. CRC Press. More info | MR3617044.
  • Li J, Wick BD. 2017. Characterizations of H1ΔN(Rn) and BMOΔN (Rn) via weak factorizations and commutators. Journal of Functional Analysis 272(12):5384-5416.
  • Li SH, Stern A, Tang X. 2017. Lagrangian Mechanics and Reduction on Fibered Manifolds. Symmetry, Integrability and Geometry: Methods and Applications (SIGMA) 13:019. [open access] | MR3626298.
  • Randolph T, Ding JM, Kundu MG, Harezlak J. 2017. Adaptive penalties for generalized Tikhonov regularization in statistical regression models with application to spectroscopy data. Journal of chemometrics 31(4 Spec Issue):e2850. [WU does not subscribe].
  • Wallace M, Feres R, Yablonski G. 2017. Reaction–diffusion on metric graphs: From 3D to 1D. Computers & Mathematics with Applications

Full lists of publications from WU Math Dept. are maintained at . Please send any additions or revisions to Ruth Lewis.

Math Faculty Publications in Open Scholarship: Please contact Ruth Lewis when you would like to have your recent publications included in Open Scholarship. I will take care of researching journal policies about repositories and uploading your documents when this is allowed. Let me know what questions you have.

About the author

Ruth is a librarian at Washington University for biology, math, history of science; she is also scholarly communications coordinator. Email: Phone: 314-935-4819